# SDR MASA2017052012317

- Difficulty date: May 20, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 31,917 hours, 26,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN AT ROW 13, 1 EA BULB INOP.  PLACED ON MEL.
